Babies: 0 - 3 Months

Micronor / mini-pill side effects - help please

Maybe TMI, but I'd love some input! 

My daughter is 7 wks old, and at my 6 wk checkup my doctor prescribed Micronor or the mini-pill as he called it (since I was still spotting, he wanted to try birth control to regulate it a bit).  Anyhow, I've been taking it since Sunday, and since then I've been bleeding progressively heavier - now it's like a very heavy period.  I will call my doctor's office in the morning (although he's on vacation this week), but is this normal?  It doesn't say anything like that in the papers that came with it, but it does say that if you're having your period to start it on the first day...so, I'm thinking I'm maybe getting my period this first week and it will get better in a few days. 

 Has anyone been on this particular BC?  Thanks in advance!!

Re: Micronor / mini-pill side effects - help please

  • I just posted about this a couple of days ago with the same questions :)Looks like it's pretty normal. 

    I'm 7 weeks also.  My PP bleeding stopped at 5 weeks.  I started the mini pill at 6 weeks and started bleeding two days ago.  My OB said it is most likely my period as long as the flow isn't too strong and to continue taking the pill as is.

  • My Dr put me on that as well.  And I found that if I dont take it within the same 5 mins everyday, then I bleed for 2 days after. This is only my first month on it but I'm not crazy about it.  I'm so scared that I can just start bleeding any minute of any day. 

    Baby Birthday Ticker Ticker Baby Birthday Ticker Ticker Baby Birthday Ticker Ticker
This discussion has been closed.
Choose Another Board
Search Boards